MathSciNet Relay Station
MathSciNet bibliographic data
MR1829801 94A12 (42C15)
Goyal, Vivek K.; Kovačević, Jelena; Kelner, Jonathan A. Quantized frame expansions with erasures. Appl. Comput. Harmon. Anal. 10 (2001), no. 3, 203–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement